# SDR GTIA20120317386

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 23,821 hours, 11,463 cycles
- Engine: Iae V2524A5
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE PHOTOLUMINECENT PATH MARKER DAMAGE.  R & R LT AISLE PHOTOLUMINECENT PATH MARKER IAW AMM 33-51-21-000-001 & 33-51-21-400-001.
